# SDR SWAA2025031906138

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 70,337 hours, 36,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Burned
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL ON FLIGHT DECK AND FOLLOWED THROUGH CABIN THEN A FEW MINUTES LATER; LEFT PACK TRIP OFF ANNUNCIATOR LIGHT CAME ON <[01] FOUND ACM LH SEIZED. R/R LH ACM PER AMM 21-51-04; OPS OK.
